Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Stopped masturbating, ejaculate during sleep, tiredness next day. Reason?

Hi doctor, I am 20 years old.I stopped masturbating about a year ago and since then, i ejaculate at night during sleep. it happens twice or thrice a month. what should I do? And I have heard my friends saying that they masturbate once in two days or everyday.But when i ejaculate during night, i feel tired on the next day.
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
DEear rvs243, Why you stopped masturbation... it is all because you may have learned from someone that it harms your body ... but let me explain you masturbation is safest way for youngster to release sexual tension. as semen production is at optimum level at this age hence it continuously gets produced as you are not using it or taking out of the body it is over flowing. my advice is do practice masturbation at pace and don't do hurriedly with stop start technique it helps you have great pleasure and your night falls may stop . don't worry and listen to non medicos.
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor